# SDR DALA2024010200046

- Difficulty date: December 29, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 61,763 hours, 32,291 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3120 OVERSIZED HOLES WERE FOUND AT FR68 RH/LH. CORRECTIVE ACTION: REPAIRED FR68 LH STOP FITTINGS #2, #3, #5, #6 AND FR68 RH STOP FITTINGS #1 TO #7 PER ERA 613452-14AD. (0131353)
